# SDR CA040608002

- Difficulty date: June 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,267 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1156100103
- Condition: Out Of Limits
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSTALLATION OF A NEW ELEVATOR TORQUE TUBE, IT WAS NOTICED THAT ONE OF THE TAPERED PINS WAS INSTALLED BEYOND THE MANUFACTURES LIMITS.  THE MM 27-30-00 PAGE 202 A, STATES IN PART THE SMALL END OF THE TAPER PIN BODY SHOULD EXTEND .000 TO 0.060 INCH BEYOND THE SURFACE OF THE SUPPORT. IF THE DIMENSIONS ARE NOT MET, NEW PARTS WILL BE REQUIRED.  THE SMALL END ON THE SUBJECT TUBES EXTENDED 0.125 INCHES BEYOND THE SURFACE. A SECOND TORQUE TUBE FROM OUR STOCK WAS ALSO FOUND IN THE SAME CONDITION. BOTH TUBES WERE NEW, SUPPLIED BY THE AIRCRAFT MFG.   A THIRD TUBE FROM THE SAME BATCH WAS REMOVED FROM OUR STOCK. MFG WAS CONTACTED AND THEY WILL BE INVESTIGATING THE MATTER FURTHER.
